# SDR AALA2019060319001

- Difficulty date: May 29, 2019
- Submitted: June 8, 2019
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 59,343 hours, 24,234 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 4735975
- Part serial: 16891
- Condition: Faulted
- Location: Fwd Cargo
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS FWD CARGO FIRE LIGHT ILLUMINATED ERRONIOUSLY. TEST BUTTON HOLD IN LIGHT GOES OUT AFTER TEST BUT THEN COMES BACK ON. MAINTENANCE WORKING THIS EVENT.  MAINTENANCE FOUND THE FWD CARGO #2 SMOKE DETECTOR LOOP B FAULTED. REMOVED AND REPLACED #2 SMOKE DETECTOR IAW AMM 26-16-01.
